MathSciNet Relay Station
MathSciNet bibliographic data
MR2309195 (2008d:20084) 20G15
McNinch, George J.; Testerman, Donna M. Completely reducible $\rm SL(2)$-homomorphisms. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4489–4510 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement